Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having PCOS anechoic cyst, anemia. Taking Ginette, Cyprotetertone, FEFEOL-Z. Having swollen lips with rash on cheek. Is this allergic reaction of Fefol-Z?<br>

Hi, I am 30 year old female recently diagnosed with PCOS in both ovaries with my left ovary carrying a volume of 23, a 2.5 cm anechoic cyst and anemia with hemo count of 10.1 (highest it has been in 2 years!). I was put on Ginette 35 with .035 estrodial IP and 2 MG cyprotetertone for the PCOS and FEFOL-Z capsules with 50 mg elemental iron and 61.8 mg of zinc sulphate. I am an expat, currently living in India, married, monogomous, originally presented myself due to ovulation bleeding. I recently spent one year battling chronic giardia , and a Candida infection as well as E.Coli last year from living in Uganda. The Giardia was finally cleared in November 2012. Today, I woke up with swollen lips and an itchy rash (small, fine bumps, non liquid filled) along my left cheek and top of my lips. I am allergic to sulfa, many forms of pain killers, I am not currently taking the birth control as I have not started my cycle yet although I am 3 days late. COuld the rash be related to an allergic reaction? I have been taking the Fefol-Z now for one week. Thank you!
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
is your polycystic ovary syndrome been confirmed by hormone testing?
if u have pcod then what you have described looks like acne in pcod..or
it can be because of the last medicine you have started in last 2 weeks
the above two are the only plausible explanation deduced
take care
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor